# SDR SWAA2016070653557

- Difficulty date: June 23, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE WAFFLE PLATE JUST INBOARD OF NR 1 PYLON, AFT TIP CRACKED.  R & R WAFFLE PLATE IAW EA.
